# SDR CALA2021102601983

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: NA
- Condition: None
- Location: Frm 2 Str 43-44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE 6984384 DURING EXTERNAL REPAIR SURVEY AT HMV3 IN BQN, FOUND DOUBLER AT FRM 2 STR 43-44L, DURING EVALUATION A REPAIR RECORD WAS UNABLE TO BE LOCATED.  AS SUCH REPAIR AND EVALUATION MUST BE PERFORMED. REPLACEMENT OF DOUBLER PERFORMED IAW SRM TASK 53-11-11-300-041 ADD EMP:V072465, V933558 SRI 53-11-11-205-037. PICTURES ADDED REMOVAL OF EXISTING DOUBLER PERFORMED IAW SRM 51-42-11 PARA. 2E. PER SRI 53-11-11-205-037, TABLE 001, INSPECTION THRESHOLD FROM AREA OF SKIN THICKNESS BETWEEN 1.2MM (.047IN) AND 2.2MM TIME OF ADL/REPAIR EMBODIMENT, 60,000 FC OR 120,000 FH, (.087IN).  NEW DOUBLER FABRICATED AND INSTALLED IAW SRM LIMITATION GIVEN BY WHICHEVER VALUE FC/FH OCCURS FIRST.  REPAIR 53-11-11-300-041 PRINCIPLE 2.  REPAIR IS CLASSIFIED AS A IS LOCATED IN ZONE 1. CATEGORY B REPAIR AND REQUIRES REPETITIVE INSPECTIONS PER SRM ADD EMP:V072465, V933558
